# SDR AMTA200300637

- Difficulty date: May 11, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED R1 FORWARD GIRT BAR PROX SENSOR PER MM 25-66-11 AND SWPM CHAP 20.  OPS NORMAL.  (M)
